HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Education / Faculty of Education >
教授学の探究 >
第13号 >

トレミーの定理について

Files in This Item:
13_p101-122.pdf661.31 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/13596

Title: トレミーの定理について
Authors: 村守, 隆男 Browse this author
Issue Date: 25-Mar-1996
Publisher: 北海道大学教育学部教育方法学研究室
Journal Title: 教授学の探究
Volume: 13
Start Page: 101
End Page: 122
Type: bulletin (article)
URI: http://hdl.handle.net/2115/13596
Appears in Collections:教授学の探究 > 第13号

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University